# SDR 07FDEA02803

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- Aircraft time: 32,475 hours, 18,635 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LWR CHORD WAVY PANEL HAS 2 EA CRACKS APPROX FROM RSS 542-RSS 563.  REMOVED SEAL IAW SRM 51-30-2.  FABRICATED NEW SPLICES ON TRAVELER T7/691015 2024 T3 .063.  FABRICATED LWR CHORD PANEL OB SIDE ON TRAVELER T7/691016 2024 T3 .063.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
